# SDR YENA20140919198

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 56,231 hours, 20,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,780 hours, 12,978 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,  BATTERY FAULTED DURING EMERGENCY LIGHT TEST AT FIN 11WL. R & R EPSU BATTERY AT FIN 11WL IAW AMM 33-51-38.  OPS CHECK OK.
